# SDR DXTA200802810

- Difficulty date: January 30, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 11,051 hours, 9,018 cycles
- Engine: Pwa JT15D1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE3663218E0117
- Condition: Leaking
- Location: Brake System
- Part time: 11,051 hours, 9,018 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING TOUCHDOWN AT PDK, COPILOT'S LT BRAKE PEDAL WENT COMPLETELY TO THE FLOOR.  REMOVED AND REPLACED BOTH CO-PILOTS UPPER MASTER CYLINDER HOSES.  IAW MM CHAP 32-42-02.   ALSO COMPLETED APPROVED BLEEDING PROCEDURES CHAP 32-42-00.
